# SDR CALA2016120901049

- Difficulty date: December 9, 2016
- Submitted: December 10, 2016
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 71,495 hours, 8,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT INOPERATIVE SEAT ROW 41ABC AND 55HJK . REPLACED THE LAMP IAW AMM 33-51-12-422-005.  OP CHECKED GOOD IAW AMM 3 3-51-00-735-10
